Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Errata: ``A new form of the simplest problem of the calculus of variations'' [Trans. Amer. Math. Soc. 8 (1907), no. 3, 405-414; 1500795]


Author: Gilbert Ames Bliss
Journal: Trans. Amer. Math. Soc. 8 (1907), 536
MSC: Primary 49J05; Secondary 49K05
Original Article: Trans. Amer. Math. Soc. 8 (1907), 405-414.
MathSciNet review: 1500484
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49J05, 49K05

Retrieve articles in all journals with MSC: 49J05, 49K05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1907-1500484-9
PII: S 0002-9947(1907)1500484-9
Article copyright: © Copyright 1907 American Mathematical Society